MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383536
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that leakage occurred."on a couple of occasions there are links (leaks) " additional information (b)(6) 2026: the issue happened during patient use, there were no patient at risk of injury (b)(6) 2026.Leakage from the y adapter.
 
Event or Problem Description
Additional information as mentioned ¿total 23 qty,¿ could you please clarify whether this refers to 23 samples available for testing or 23 faulty devices that were identified? response received on 23-mar-2026: the 23 total are the same lots that we were having issues with.
 
Additional Manufacturer Narrative
Investigation results: the complaints of a damaged dual port luer adapter and that the needle could not be removed were confirmed and the damage appeared to be manufacturing related.Three photographs and twenty five 20g nexiva devices were provided for investigation.Deformation was observed on the pink dual port luer adapter that was displayed in the photographs.None of the returned physical samples exhibited damage to the luer adapter.One of the returned physical samples exhibited damage to the tip shield, which inhibited release of the needle from the catheter adapter.Two separate devices with different failure modes were confirmed from the sample analysis.A review of the inspection records and quality and manufacturing controls for the implicated lot indicated no related issues with the manufacturing process.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24607253
Report Number1710034-2026-00279
Device Sequence Number21089119
Product Code FOZ
UDI-Device Identifier00382903835362
UDI-Public(01)00382903835362(10)5274628
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383536
Device Lot Number5274628
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown